MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORDLESS DRIVER 3 HANDPIECE; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO CORDLESS DRIVER 3 HANDPIECE; ARTHROSCOPE
Catalog Number 4300000000
Medical Device Problem Codes Device Remains Activated (1525); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the device triggers were sticking with run-on observed during testing of the device.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.

Brand Name
CORDLESS DRIVER 3 HANDPIECE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8433218
Report Number0001811755-2019-00884
Device Sequence Number11431729
Product Code HRX
UDI-Device Identifier07613154641284
UDI-Public07613154641284
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number4300000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2019
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1